CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
  location:  PublicationsjournalsCJM
Publications        
 
Volume 70 Number 4 (Aug 2018)

Looking for a printed back issue?
Page  
Contents
721   On Dirichlet Spaces with a Class of Superharmonic Weights
Bao, Guanlong; Göğüş, Nihat Gökhan; Pouliasis, Stamatis
742   Partial Hasse Invariants, Partial Degrees, and the Canonical Subgroup
Bijakowski, Stephane
773   Multiplication Formulas and Canonical Bases for Quantum Affine $gl_n$
Du, Jie; Zhao, Zhonghua
804   Inequalities for the Surface Area of Projections of Convex Bodies
Giannopoulos, Apostolos; Koldobsky, Alexander; Valettas, Petros
824   Local Dimensions of Measures of Finite Type II -- Measures without Full Support and with Non-regular Probabilities
Hare, Kathryn; Hare, Kevin; Ng, Michael Ka Shing
868   Nori Motives of Curves with Modulus and Laumon $1$-motives
Ivorra, Florian; Yamazaki, Takao
898   Spherical Fundamental Lemma for Metaplectic Groups
Luo, Caihua
925   Edge-Maximal Graphs on Surfaces
McDiarmid, Colin; Wood, David R.
943   On a Class of Fully Nonlinear Elliptic Equations containing Gradient Terms on Compact Hermitian Manifolds
Yuan, Rirong

© Canadian Mathematical Society, 2018 : https://cms.math.ca/